# SDR CA150720002

- Difficulty date: July 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321X
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DIVERTED DUE TO LT WINSHIELD CRACKED.
